<< Previous Issue Journal of the Korean Mathematical Society (Vol. 47, No. 2) Next Issue >>
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 223—443
Some applications of $q$-differential operator
Jian-Ping Fang
MSC numbers : 05A30, 33D15, 33D60, 33D05
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 223—233
Upper triangular operators with SVEP
Bhagwati Prashad Duggal
MSC numbers : Primary 47B47, 47A10, 47A11
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 235—246
$f$-clean rings and rings having many full elements
Bingjun Li and Lianggui Feng
MSC numbers : Primary 16D70; 16U99
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 247—261
Moment convergence rates of LIL for negatively associated sequences
Ke-Ang Fu and Li-Hua Hu
MSC numbers : 60F15, 60G50
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 263—275
Mixed chord-integrals of star bodies
Lu Fenghong
MSC numbers : 52A40
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 277—288
Equidimensional symmetric algebras
Agust\'{\i}n Marcelo, F\'{e}lix Marcelo, and C\'{e}sar Rodr\'{\i}guez
MSC numbers : 15A69, 16W50, 16D25
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 289—297
Invariant rings and dual representations of dihedral groups
Kenshi Ishiguro
MSC numbers : Primary 55R35; Secondary 13A50, 55P60
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 299—309
Characterization of the groups $D_{p+1}(2)$ and $D_{p+1}(3)$ using order components
Mohammad Reza Darafsheh
MSC numbers : 20D05, 20D60
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 311—329
Young measures, Cartesian maps, and polyconvexity
Patrick Bernard and Ugo Bessi
MSC numbers : 49Q20, 49J45
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 331—350
Weyl's theorem and tensor product for operators satisfying ${T^*}^k|T^2|T^k\ge {T^*}^k|T|^2T^k$
In Hyoun Kim
MSC numbers : 47A53, 47B20
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 351—361
The generalized inverses $A^{(1,2)}_{T,S}$ of the adjointable operators on the Hilbert $C^*$-modules
Qingxiang Xu and Xiaobo Zhang
MSC numbers : Primary 15A09, 46L08
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 363—372
Integral inequality regarding $r$-convex and $r$-concave functions
WaadAllah T. Sulaiman
MSC numbers : 26D15
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 373—383
Tests for varying-coefficient parts on varying-coefficient single-index model
Zhensheng Huang and Riquan Zhang
MSC numbers : Primary 62G08; Secondary 62G20
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 385—407
Identities arising from Gauss sums for symplectic and orthogonal groups
Hi-joon Chae and Dae San Kim
MSC numbers : 55A19, 11T24, 20G40
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 409—424
$L^p$ estimates for Schr\"{o}dinger type operators on the Heisenberg group
Liu Yu
MSC numbers : 22E30, 35J10, 42B20
J. Korean Math. Soc. 2010 Vol. 47, No. 2, 425—443

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd